# SDR CHQA201000220

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 23,853 hours, 18,557 cycles
- Engine: Allsn AE3007A
- Engine time: 21,255 hours, 20,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 950611
- Condition: Inoperative
- Location: Zone 400
- Part time: 21,353 hours, 19,690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF GRR, THE FLIGHT CREW REPORTED A BLD 1 OVERTEMP MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE BLEED 1 VALVE WAS CLOSED AND THE FLIGHT CONTINUED ON TO ORD.  ON APPROACH INTO ORD, REPORTED AN ICE CONDITION-ANTI ICE INOP WARNING.  DUE TO THE ACCUMULATION OF ICE, THE CREW DECLARED AN EMERGENCY TO EXPEDITE THE APPROACH.  THE AIRCRAFT THEN LANDED IN ORD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR VALVE FILTER BUT THE SYSTEM WOULD NOT PASS OPS CHECKS.  THE FAN AIR VALVE WAS THEN REPLACED AND THERE WERE NO FURTHER DEFECTS NOTED DURING OPS CHECKS.
